| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unequal Limb Length (4534); Insufficient Information (4580)
| Date of Event |
02/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 ¿ cer bioloxd option hd 28mm, item# 650-1055, lot# 3094909.Vivacit-e dm bearing 28x44mm, item# 110031012, lot# 64912289.Oss finn mod prox fmrl rt 7cm, item# 150457, lot# 667980.Oss 7cm diahpyseal segment, item# 150466, lot# 183630.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2024 - 00082.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent a revision procedure of the right hip to create a shorter construct due to patient's anatomy.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.With the available information, a definitive root cause could not be determined.It is likely the root cause is not related to the items reported on this complaint as we have received the following information: revision procedure to create a shorter construct for the patient.There was nothing wrong with the implant.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h11.The following sections were corrected: h6.Based on the available information, the reported event cannot be confirmed.With the available information, a definitive root cause could not be determined.It is likely the root cause is not related to the items reported on this complaint as we have received the following information that the patient was skeletally immature and did not grow as fast as expected which led to needing to shorten the construct to match the other leg.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient underwent a revision procedure of the right hip to create a shorter construct due to patient's anatomy.The patient was skeletally immature and did not grow as fast as expected which led to needing to shorten the construct to match the other leg.Attempts have been made and no further information has been provided.